MAUDE Adverse Event Report: PLEXUS MANUFACTURING SDN. BHD VERIFY; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

PLEXUS MANUFACTURING SDN. BHD VERIFY; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 3531
Medical Device Problem Codes Failure to Deliver Energy (1211); Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Therapeutic Effects, Unexpected (2099)
Date of Event 07/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: product id: 3889, lot# unknown, product type: lead.Product id: 3889, serial/lot #: unknown.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a consumer regarding a patient with an external neurostimulator (ens) for trial stimulation who reported that the patient increased stimulation up to the maximum setting, but was no longer feeling stimulation.The patient indicated that they were instructed to use both sides for 2 days to evaluate and the patient had already previously been on the right side, but changed to the left side on (b)(6).After completing 2 days of evaluation the patient decided that they wanted to try the right side again to see if they would see better progress.Patient status is unknown at the time of this report.There were no further complication reported or anticipated.Follow-up with the patient's healthcare provider (hcp) determined that actions taken on (b)(6) 2018 were to manage behaviorally and that the cause of the loss of stimulation was "dislodged." patient status is unknown at the time of this report.There were no further complication reported or anticipated.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Follow-up with the patient's healthcare provider (hcp) determined that both sides were activated in an effort to resolve the loss of stimulation and the patient thought that the cause of the loss of stimulation was that it was dislodged.The hcp was not interested in a permanent implant and elected to use a behavioral approach.Patient status is unknown at the time of this report.There were no further complication reported or anticipated.

Brand Name
VERIFY
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
PLEXUS MANUFACTURING SDN. BHD
bayan lepas free industrial zo
bayan lepas 11900
MY  11900
MDR Report Key7833881
Report Number3004593495-2018-00811
Device Sequence Number1703770
Product Code EZW
UDI-Device Identifier00643169725072
UDI-Public00643169725072
Combination Product (Y/N)N
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3531
Device Catalogue Number3531
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2018
Supplement Date Received by Manufacturer09/09/2018
Initial Report FDA Received Date08/30/2018
Supplement Report FDA Received Date09/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR